# SDR IXXA05SMN195S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Xa 502.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION,  LT WING IB AILERON UPPER PLATING CRACKED 1, XA 502.000  PERFORMED MAJOR REPAIR IAW SRM 57-7-0 FIG 1, SRM 57-8-1 FIG 1, EO SEMAN NR 20051336.  REMOVED DAMAGED PLATING IAW SRM 51-1-21.  FABRICATED NEW PLATING (AL7075T6 0.040) IAW SRM 57-8-1 FIG 1 ITEM R.  CLEANED, TREATED, PRIMED AREA + NEW PLATING INTERNAL PART IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED NEW PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1. FOR WEIGHT AND BALANCE SEE N/R 2815.
